I KNOW THAT THE SIDE EFFECTS ON THE BOTTLES OF MEDICINE NORMALLY SOUND WORSE THAN THE PROBLEM YOU HAVE. ONE SIDE EFFECT OF TOPOMAX IS GLOUCOMA, AND OTHER EYE PROBLEMS.
I WAS TOLD BY MY NEURO-OPTHAMOLOGIST THAT I HAVE A BULGING IRIS LIKELY DUE TO TOPOMAX. I STOPPED THE MEDICINE IMMEDIATELY (WHICH YOU ARENT SUPPOSED TO DO, I HAD MILD ANXIETY ATTACKS FOR A COUPLE WEEKS AFTER). NOW IF THE EYE DROPS FOR 7 WEEKS DONT HELP, I'LL HAVE TO HAVE A HOLE LASERED IN MY IRIS... YIKES. JUST BEWARE, IF YOU START HAVING ANY VISION PROBLEMS WHILE ON THE TOPOMAX TO NOT COUNT IT AS JUST GETTING OLDER OR WHATEVER, IT COULD BE A SYMPTOM OF EYE PROBLEMS CAUSED BY THE TOPOMAX.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.